I've had underarm botox a week ago. and experienced changes in my vision 7days after the treatment. how would i know if botox has spread to other parts?
Is There Any Chance That the Botox Has Spread Outside my Axilla? Is It Toxic?
Doctor Answers 4
Botulinum Toxin (Botox and Dysport) and alteration in vision
There are some experinental data to shown that the Botulinum Toxin (Botox and Dysport) can travel backwards (retrograde transport) from the nerve to the central nervous system where theoretically it could effect the visual cortex but this is a stretch of the imagination. and does not appear to be true in general practice.It also could theoretically travel via the blood stream but this is also unlikely as the cause of your visual problems.
Visual changes after botox of armpits
Using botox for excessive sweating especially in the armpits is a nice treatment. The botox stays locally and should not affect your vision. You may want to see an eye doctor for your visual changes.
You should see an ophthalmologist for your change in vision after your Botox treatment.
I doubt your change in vision is related to your Botox treatment for underarm sweating. A reputable ophthalmologist would be the best specialist to evaluate your condition, and help you with a diagnosis.
All the best from NJ
You might also like...
Botox does not spread far from the injection site
Botox works by binding the nerve endings that send signals to the muscle to contract. In the case of hyperhidrosis, the muscles being affected are the muscles surrounding the sweat gland.
There are no lymphatic or blood vessels to connect the axilla and eye area in order to spread from one place to another.
If you are experiencing changes in vision, please consult an ophthalmologist immediately in order to diagnose and treat the cause of the visual changes.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.